MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ACTIVE ANCHOR

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ACTIVE ANCHOR
Model Number EVOKE ACTIVE ANCHOR KIT (US)
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to saluda for analysis, therefore it is not possible to reach a definitive root cause. the reported lead migration was confirmed via review of x-ray imaging provided.Lead migration which may result in undesirable stimulation changes is listed as a potential risk in clin-uman-005177 evoke scs system surgical guide usa-pma.Based on the event description, some movement by the patient appears to have facilitated the migration.The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported turning over in bed and feeling a popping sensation at the spine incision site.An x-ray revealed the implanted leads had migrated.A revision procedure was completed replacing the leads and anchors.Following the revision procedure, the patient was programmed into closed-loop therapy with adequate pain relief.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS ACTIVE ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key18406552
Report Number3021836309-2023-00176
Device Sequence Number14118136
Product Code LGW
UDI-Device Identifier09352307000810
UDI-Public09352307000810
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVOKE ACTIVE ANCHOR KIT (US)
Device Catalogue Number3043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown